# SDR CA981113016

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Flaps
- Part time: 6,633 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL MESSAGE ON SELECTION OF 30 TO 45 DEGREES AT 150 KNOTS SPEED.  REPLACED RIGHT HAND BRAKE SENSING UNIT AND POTS 5 AND 8 ADJUSTED..  PART TC:  5,708.
